| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user stopped responding to sounds 2 weeks ago.Re-implantation is planned, but no date has been scheduled yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to an external mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is planned in (b)(6) 2025.
Event or Problem Description
The user stopped responding to sounds.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to an external mechanical impact appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
The user stopped responding to sounds.The user was reimplanted on (b)(6).2025.